Linear Preserves of BP-quasi invertible elements in JB*-algebras


  • Haifa Tahlawi King Saud university- Science college- Mathematics department



Authors should include three to five keywords


In this note, we study one of the main outcomes of the Russo-Dye Theorem of JB*-algebra: a linear operator that preserves Brown-Pedersen-quasi invertible elements between two JB*-algebras is characterized by a Jordan ∗-homomorphism. Earlier, in C*-setting of algebras, Russo and Dye gave a characterization of any linear operator that maps unitary elements into unitary elements; namely a Jordan ∗-homomorphism. Special sorts of linear preservers between C*-algebras and between JB*-triples were introduced by Burgos et al. As a result, if G is a linear operator between two JB*-algebras having non-empty sets of extreme points of the closed unit sphere that preserves extreme points, then there exists a Jordan ∗-homomorphism Φ which also preserves extreme points and characterizes the linear operator G. We also explore the connection between linear operators that strongly preserve Brown-Pedersen-quasi nvertible elements between two JB*-triples and the λ-property of both JB*-triples. Other geometric properties, such as extremally richness and the Bade property of two JB*-algebras or triples under linear preservers, are to be elaborated on in forthcoming research.


Download data is not yet available.


Aron, R. M. and Lohman, R. H.; A geometric function determined by extreme points of the unit ball of a normed space, Pacific Journal of Mathematics. 1987, 127, 209–231.

Brown, L. G., Pedersen, G. K.; On the geometry of the unit ball of a C*-algebra, J. Reine Angew. Math. 1995, 469, 113–147.

Burgos, M., Kaidi, A., Morales, A., Peralta, A. M. and Ram´ırez, M.; Von Neumann regularity and quadratic conorms in JB*-triples and C*-algebras, Acta Math. Sin. (Engl. Ser.). 2008, 24, 185–200.

Burgos, M. J., M´arquez-Garc´ıa, A. C., Morales-Campoy, A. and Peralta, A. M.; Linear maps between C*-algebras preserving extreme points and strongly linear preservers, Banach J. Math. Anal. 2016, 10, 547–565. DOI: 10.1215/17358787-3607288

Hanche-Olsen, H. and Størmer, E.; Jordan operator algebras, Monographs and Studies in Mathematics; 21. Pitman (Advanced Publishing Program), Boston, MA. 1984.

Jacobson, N.; Structure and representation of Jordan algebras; Amer. Math. Coll. Publ. 39. Providence, Rhode Island, 1968.

Jamjoom, F. B., Peralta, A. M., Siddiqui, A. A. and Tahlawi, H. M.; Approximation and convex decomposition by extremals and the λ-function in JBW*-triples, Quart. J. Math. 2015, 66, 583–603. DOI:10.1093/qmath/hau036

Jamjoom, F. B., Peralta, A. M., Siddiqui, A. A. and Tahlawi, H. M.; Extremally rich JB*-Triples. Annals of Functional Analysis. 2016, 74, 578–592. DOI: 10. 1215/20088752-3661557.

Kaup, W. A.; Riemann Mapping Theorem for bounded symmetric domains in complex Banach spaces, Math. Z. 1983, 183, 503–529.

Kaup, W.; Spectral and singular values in JB*-triples, Proc. Roy. Irish Acad. Sect. A. 1996, 96, 95–103.

Kaup, W.; On Grassmannians associated with JB-triples, Math. Z. 2001, 236, 567–584.

Isidro J. M. and Rodrguez-Palacios, A.; Isometries of JB-algebras, Manuscripta Math. 1995, 86, 337-348.

Loos, O.; Jordan Pairs, Lecture Notes in Math.; vol.460, Springer-Verlag, Berlin, 1975.

Siddiqui, A. A.; JB*-algebras of topological stable rank 1, Int. J. Math. Math. Sci. 1975, Article ID 37186, 24 pages, 2007. doi:10.1155/2007/37186

Tahlawi, H. M. and Siddiqui, A. A. On non-degenerate Jordan triple systems, International Journal of Algebra. 2011, vol. 5, no. 21-24, 1099–1105.

Upmeier, H.; Symmetric Banach Manifolds and Jordan C*-algebras, Elsevier Science Publishers B.V. 1985.

Wright, J. D. M.; Jordan C*-algebras, Michigan Math. J. 1977, 24 291–302.

Wright, J. D. M. and Youngson, M. A.; On isometries of Jordan algebras, J. London Math. Soc. 1978, 2 17, 339–344.




How to Cite

Tahlawi, H. (2023). Linear Preserves of BP-quasi invertible elements in JB*-algebras. JOURNAL OF ADVANCES IN MATHEMATICS, 22, 106–111.